# SDR NOCA07011

- Difficulty date: July 28, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-39H
- Aircraft serial: 26257
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Plug
- Part number: 314U220010
- Condition: Cracked
- Location: Nr 2 Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST PLUG CRACKED AT 5 OCLOCK POSITION AT END OF PLUG ON NR 2 ENGINE.  WELDED, VISUAL INSPECTED AND DYE CHECKED REPAIR AREA PER CMM 314T43201, ATA 78-11-15 REPAIR 2-1, ALL WORK COMPLIED WITH ON DELTA SHOP ORDER EA 5673.
